MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEM; MAXILLA MARKING GUIDE

3D SYSTEMS HEALTHCARE VSP SYSTEM; MAXILLA MARKING GUIDE
Catalog Number VSP-205
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a maxillofacial surgery involving the implantation of a custom inplant, the surgeon reported that the implant was not seating properly on the patient anatomy and the surgeon was unable to complete the procedure as planned.Vsp system surgical marking guides were provided by 3d systems to assist the surgeon in the procedure.

Brand Name
VSP SYSTEM
Common Device Name
MAXILLA MARKING GUIDE
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 s alkire st
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 s alkire st
littleton CO 80127
Manufacturer Contact
ben johnson
5381 s alkire st
littleton, CO 80127
MDR Report Key22542824
Report Number1724955-2025-00007
Device Sequence Number20590368
Product Code DZJ
UDI-Device Identifier00816847020848
UDI-Public(01)00816847020848(10)
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K192192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberVSP-205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale